# SDR VNAA9911020

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311995704
- Condition: Failed
- Location: Lt Engine
- Part time: 10,230 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE LEFT ELECTRONIC ENGINE CONTROL UNIT FAILED.  THE AIRCRAFT RETURNED TO THE FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND CLEANED THE LEFT HAND INTERCOMP BLEED VALVE CANNON PLUG AND SCREEN IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
